MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC HEMODIALYSIS KIT: 2-L 15 FR X 23 CM; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC HEMODIALYSIS KIT: 2-L 15 FR X 23 CM; CATHETER, HEMODIALYSIS, IMPLA
Catalog Number CS-15282-VSP
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that " they connector was not sealing and caused a leak used 3 catheters to find one that worked.There was no visible damage.The patient experienced substantial bleeding not normally experienced in these cases.There was no other patient injury." associated complaints: 9680794-2025-01005 and 9680794-2025-01003.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The report of leaking at the juncture hub was able to be confirmed through investigation of the returned sample.The customer returned the connector assembly, compression sleeve, compression fitting, and part of the cut catheter from the chronic hemodialysis kit for investigation.Leak testing of the connector assembly revealed leaking between the metal cannulas and the white juncture hub.Visual inspection revealed damage to the green compression sleeve due to incorrect placement.This likely accelerated the leak in use.Additionally, the instructions-for-use (ifu) provided with this kit instructs the user, "slide threaded compression cap over compression sleeve towards hub connection assembly with compression sleeve seated completely inside." additionally, it warns, "precaution: ensure compression sleeve is securely positioned inside threaded compression cap.Avoid attempts to place compression sleeve onto hub connection assembly cannula and then apply threaded compression cap.Incomplete compression may occur causing catheter separation.".A device history record review was performed, and no relevant findings were identified.Based on the customer report and the sample received, it was concluded that this issue was related to molding in manufacturing and unintentional user error.Further investigation has been initiated under teleflex quality systems to evaluate this issue.
 
Event or Problem Description
It was reported that " the y connector was not sealing and caused a leak used 3 catheters to find one that worked.There was no visible damage.The patient experienced substantial bleeding not normally experienced in these cases.There was no other patient injury." associated complaints: 9680794-2025-01005, 9680794-2025-01004 and 9680794-2025-01003.

Brand Name
HEMODIALYSIS KIT: 2-L 15 FR X 23 CM
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23705272
Report Number9680794-2025-01004
Device Sequence Number10691168
Product Code MSD
UDI-Device Identifier00801902096388
UDI-Public(01)00801902096388(11)250218(17)280131(10)33F25A0406(21)
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-15282-VSP
Device Lot Number33F25A0406
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer12/05/2025
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown